One of my cousin missed her periods. She is late by 1 month. Her periods are irregular though never been this late. She checked for pregnancy through pregnancy kit and the results were negative. She took an I pill once. Would like to know what might be the problem.
Like the answers? Chat privately with the doctor of your choice
Hello. iPill is a high dose hormone which can cause irregular periods after use. Since pregnancy test is negative, she's not pregnant. Wait for periods. Switch to a regular contraceptive like condom or OC pill, it will save you the stress. iPill is for emergencies, should not be used like a normal contraceptive
Firstly, avoid using iPill completely. iPill causes an hormonal imbalances in body that might be a cause behind her delayed periods. Use a contraception next time.
Since her pregnancy test was negative, she is unlikely to be pregnant.
My request to u is dont use i pill again. Regarding cycles there may be variation of cycles with i pill . All the more when your periods r not regular. Pl use a regular contraception it will be safe and effective too.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.